Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The predual and John-Nirenberg inequalities on generalized BMO martingale spaces
HTML articles powered by AMS MathViewer

by Yong Jiao, Lian Wu, Anming Yang and Rui Yi PDF
Trans. Amer. Math. Soc. 369 (2017), 537-553 Request permission

Abstract:

In this paper we introduce the generalized BMO martingale spaces by stopping time sequences, which enable us to characterize the dual spaces of martingale Hardy-Lorentz spaces $H_{p,q}^s$ for $0<p\leq 1, 1<q<\infty$. Moreover, by duality we obtain a John-Nirenberg theorem for the generalized BMO martingale spaces when the stochastic basis is regular. We also extend the boundedness of fractional integrals to martingale Hardy-Lorentz spaces.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 60G46, 60G42
  • Retrieve articles in all journals with MSC (2010): 60G46, 60G42
Additional Information
  • Yong Jiao
  • Affiliation: School of Mathematics and Statistics, Central South University, Changsha 410085, People’s Republic of China
  • MR Author ID: 828053
  • Email: jiaoyong@csu.edu.cn
  • Lian Wu
  • Affiliation: School of Mathematics and Statistics, Central South University, Changsha 410085, People’s Republic of China
  • Anming Yang
  • Affiliation: School of Mathematics and Statistics, Central South University, Changsha 410085, People’s Republic of China
  • Rui Yi
  • Affiliation: School of Mathematics and Statistics, Central South University, Changsha 410085, People’s Republic of China
  • Received by editor(s): August 20, 2014
  • Received by editor(s) in revised form: January 9, 2015
  • Published electronically: April 14, 2016
  • Additional Notes: The first author was supported by NSFC (11471337), Hunan Provincial Natural Science Foundation(14JJ1004) and The International Postdoctoral Exchange Fellowship Program
  • © Copyright 2016 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 369 (2017), 537-553
  • MSC (2010): Primary 60G46; Secondary 60G42
  • DOI: https://doi.org/10.1090/tran/6657
  • MathSciNet review: 3557784